# SDR AALA20060072

- Difficulty date: January 30, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Engine: Ge CF680C2A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1473/30JAN, RIGHT HAND FUEL FILTER LIGHT ILLUMINATED DURING CLIMB.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  RIGHT HAND ENGINE FUEL FILTER PULLED AND INSPECTED.  FOUND METAL PARTICLES IN FILTER.  REPLACED RIGHT HAND ENGINE FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
